Homotopie des complexes monoïdaux, II

J. C. Moore

Séminaire Henri Cartan (1954-1955)

  • Volume: 7, Issue: 2, page 1-7

How to cite


Moore, J. C.. "Homotopie des complexes monoïdaux, II." Séminaire Henri Cartan 7.2 (1954-1955): 1-7. <http://eudml.org/doc/112321>.

author = {Moore, J. C.},
journal = {Séminaire Henri Cartan},
language = {fre},
number = {2},
pages = {1-7},
publisher = {Secrétariat mathématique},
title = {Homotopie des complexes monoïdaux, II},
url = {http://eudml.org/doc/112321},
volume = {7},
year = {1954-1955},

AU - Moore, J. C.
TI - Homotopie des complexes monoïdaux, II
JO - Séminaire Henri Cartan
PY - 1954-1955
PB - Secrétariat mathématique
VL - 7
IS - 2
SP - 1
EP - 7
LA - fre
UR - http://eudml.org/doc/112321
ER -


  1. [1] J.H.C. Whitehead, On the realizability of homotopy groups (Ann. of Math.50, 1949, p.261-263). Zbl0037.39601MR29172

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.